# SDR AWXA200700932

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 66,737 hours, 24,688 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE VIBRATION. CREW THROTTLED BACK LT ENGINE TO FLT IDLE.  VIBRATION INDICATION WAS STABLE AT .8 AND VIBRATION MESSAGE EXTINGUISHED.  THE CREW DID NOT SECURE THE ENGINE AND DIVERTED TO ITO.  EMERGENCY EQUIPMENT WAS DISPATCHED. THE LANDING WAS UNEVENTFUL.  MX IN WORK ON LEFT ENGINE REPLACEMENT.
